# SDR C2XA09TY115

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 8,870 hours, 4,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204197
- Condition: False Indication
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TYS FOR IAH - THERE WAS A SMOKE INDICATION IN THE LAV WITH NO SMOKE.  IT WAS RELEASED IAW MEL 26-14-00 CAT (C) CONTROL NUMBER 171234.  LATER MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR IAW 145XR AMM 26-14-01.  OPS CHECK WAS GOOD AND WAS RELEASED.
